| Catalog Number |
110044600 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Not Applicable (3189)
| Date of Event |
05/30/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Revision of shoulder arthroplasty ; dr.(b)(6); (b)(6) hospital (b)(6) 2018.Primary implant date (b)(6) 2017.Patient complained of pain and mild instability, 6 months history.Synovectomy, and change of humeral head carried out.40 x 15mm eccentric head implanted.Both humeral stem and glenoid apg+ components were solidly still fixed, left issue.Multiple specimens taken.Patient outcome post surgery: stable shoulder joint.Female patient initials lt, dob: (b)(6).X-rays uploaded to unity.
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.